# SDR UIEA2024032100167

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NOSE WHEEL WELL SIDE PANEL STA 265 TO 280 WL 170 STIFFENER 1EA HOLE CRACK. APPROX 3/8" IN LENGTH( CRACK STIFFENER REPLACED AS PER ATLAS AIR EO 4453A043 REV 10 PART 2 STEP 2 AND STEP 3 )
